RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 229, Number 1, Pages 15–18 (Mi dan40452)  

This article is cited in 63 scientific papers (total in 63 papers)

MATHEMATICS

The Schrödinger equation in a periodic field and Riemann surfaces

B. A. Dubrovin, I. M. Krichever, S. P. Novikov

Landau Institute for Theoretical Physics, USSR Academy of Sciences, Chernogolovka Moscow region

Full text: PDF file (532 kB)

Bibliographic databases:
UDC: 513.835
Received: 19.02.1976

Citation: B. A. Dubrovin, I. M. Krichever, S. P. Novikov, “The Schrödinger equation in a periodic field and Riemann surfaces”, Dokl. Akad. Nauk SSSR, 229:1 (1976), 15–18

Citation in format AMSBIB
\Bibitem{DubKriNov76}
\by B.~A.~Dubrovin, I.~M.~Krichever, S.~P.~Novikov
\paper The Schr\"odinger equation in a periodic field and Riemann surfaces
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 229
\issue 1
\pages 15--18
\mathnet{http://mi.mathnet.ru/dan40452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0410067}
\zmath{https://zbmath.org/?q=an:0441.35021}


Linking options:
  • http://mi.mathnet.ru/eng/dan40452
  • http://mi.mathnet.ru/eng/dan/v229/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Krichever, “Methods of algebraic geometry in the theory of non-linear equations”, Russian Math. Surveys, 32:6 (1977), 185–213  mathnet  crossref  mathscinet  zmath
    2. I. M. Krichever, “Integration of nonlinear equations by the methods of algebraic geometry”, Funct. Anal. Appl., 11:1 (1977), 12–26  mathnet  crossref  mathscinet  zmath
    3. I. M. Krichever, S. P. Novikov, “Holomorphic bundles over algebraic curves and non-linear equations”, Russian Math. Surveys, 35:6 (1980), 53–79  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. B. A. Dubrovin, “Theta functions and non-linear equations”, Russian Math. Surveys, 36:2 (1981), 11–92  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. P. G. Grinevich, R. G. Novikov, “Analogs of multisoliton potentials for the two-dimensional Schrödinger operator”, Funct. Anal. Appl., 19:4 (1985), 276–285  mathnet  crossref  mathscinet  zmath  isi
    6. E. D. Belokolos, A. I. Bobenko, V. B. Matveev, V. Z. Ènol'skii, “Algebraic-geometric principles of superposition of finite-zone solutions of integrable non-linear equations”, Russian Math. Surveys, 41:2 (1986), 1–49  mathnet  crossref  mathscinet  zmath  isi
    7. P. G. Grinevich, S. V. Manakov, “Inverse scattering problem for the two-dimensional Schrödinger operator, the $\bar\partial$-method and nonlinear equations”, Funct. Anal. Appl., 20:2 (1986), 94–103  mathnet  crossref  mathscinet  zmath
    8. I. M. Krichever, S. P. Novikov, “Algebras of virasoro type, riemann surfaces and structures of the theory of solitons”, Funct. Anal. Appl., 21:2 (1987), 126–142  mathnet  crossref  mathscinet  zmath  isi
    9. R. G. Novikov, G. M. Henkin, “The $\bar\partial$-equation in the multidimensional inverse scattering problem”, Russian Math. Surveys, 42:3 (1987), 109–180  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. P. G. Grinevich, S. P. Novikov, “Two-dimensional “inverse scattering problem” for negative energies and generalized-analytic functions. I. Energies below the ground state”, Funct. Anal. Appl., 22:1 (1988), 19–27  mathnet  crossref  mathscinet  zmath  isi
    11. S. M. Natanzon, “Nonsingular finite-zone two-dimensional Schrödinger operators and prymians of real curves”, Funct. Anal. Appl., 22:1 (1988), 68–70  mathnet  crossref  mathscinet  zmath  isi
    12. R. G. Novikov, “Multidimensional inverse spectral problem for the equation $-\Delta\psi+(v(x)-Eu(x))\psi=0$”, Funct. Anal. Appl., 22:4 (1988), 263–272  mathnet  crossref  mathscinet  zmath  isi
    13. S. M. Natanzon, “Prymians of real curves and their applications to the effectivization of Schrödinger operators”, Funct. Anal. Appl., 23:1 (1989), 33–45  mathnet  crossref  mathscinet  zmath  isi
    14. I. M. Krichever, “Spectral theory of two-dimensional periodic operators and its applications”, Russian Math. Surveys, 44:2 (1989), 145–225  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    15. I. A. Taimanov, “Two-dimensional finite-zone Schrodinger potential operators”, Funct. Anal. Appl., 24:1 (1990), 76–77  mathnet  crossref  mathscinet  zmath  isi
    16. I. A. Taimanov, “Prym varieties of branched coverings and nonlinear equations”, Math. USSR-Sb., 70:2 (1991), 367–384  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    17. S. M. Natanzon, “Differential equations on the Prym theta function. a realness criterion for two-dimensional, finite-zone, potential Schrödinger operators”, Funct. Anal. Appl., 26:1 (1992), 13–20  mathnet  crossref  mathscinet  zmath  isi
    18. I. M. Krichever, “Two-Dimensional Algebraic-Geometric Operators with Self-Consistent Potentials”, Funct. Anal. Appl., 28:1 (1994), 21–32  mathnet  crossref  mathscinet  zmath  isi
    19. V. M. Buchstaber, V. Z. Ènol'skii, “Abelian Bloch solutions of the two-dimensional Schrödinger equation”, Russian Math. Surveys, 50:1 (1995), 195–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    20. A. P. Veselov, S. P. Novikov, “Exactly soluble periodic two-dimensional Schrödinger operators”, Russian Math. Surveys, 50:6 (1995), 1316–1317  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    21. I. M. Krichever, “Algebraic-Geometric $n$-Orthogonal Curvilinear Coordinate Systems and Solutions of the Associativity Equations”, Funct. Anal. Appl., 31:1 (1997), 25–39  mathnet  crossref  crossref  mathscinet  zmath  isi
    22. I. A. Taimanov, “Secants of Abelian varieties, theta functions, and soliton equations”, Russian Math. Surveys, 52:1 (1997), 147–218  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    23. S. P. Novikov, I. A. Dynnikov, “Discrete spectral symmetries of low-dimensional differential operators and difference operators on regular lattices and two-dimensional manifolds”, Russian Math. Surveys, 52:5 (1997), 1057–1116  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    24. A. V. Zabrodin, “A survey of Hirota's difference equations”, Theoret. and Math. Phys., 113:2 (1997), 1347–1392  mathnet  crossref  crossref  mathscinet  isi
    25. I. M. Krichever, S. P. Novikov, “Trivalent graphs and solitons”, Russian Math. Surveys, 54:6 (1999), 1248–1249  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    26. S. P. Novikov, “Difference Schrödinger Operators”, Proc. Steklov Inst. Math., 224 (1999), 250–265  mathnet  mathscinet  zmath
    27. R. G. Novikov, “Approximate Inverse Quantum Scattering at Fixed Energy in Dimension 2”, Proc. Steklov Inst. Math., 225 (1999), 285–302  mathnet  mathscinet  zmath
    28. P. G. Grinevich, “Scattering transformation at fixed non-zero energy for the two-dimensional Schrödinger operator with potential decaying at infinity”, Russian Math. Surveys, 55:6 (2000), 1015–1083  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    29. A. A. Oblomkov, “Difference Operators on Two-Dimensional Regular Lattices”, Theoret. and Math. Phys., 127:1 (2001), 435–445  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    30. Qiao Zhijun, “The $r$-Matrix and an Algebraic-Geometric Solution of the AKNS System”, Theoret. and Math. Phys., 127:3 (2001), 827–834  mathnet  crossref  crossref  mathscinet  zmath  isi
    31. A. A. Oblomkov, “Isoenergy Spectral Problem for Multidimensional Difference Operators”, Funct. Anal. Appl., 36:2 (2002), 120–133  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    32. A. A. Oblomkov, “Spectral properties of two classes of periodic difference operators”, Sb. Math., 193:4 (2002), 559–584  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    33. I. M. Krichever, S. P. Novikov, “Two-dimensionalized Toda lattice, commuting difference operators, and holomorphic bundles”, Russian Math. Surveys, 58:3 (2003), 473–510  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    34. I. A. Taimanov, “On two-dimensional finite-gap potential Schrödinger and Dirac operators with singular spectral curves”, Siberian Math. J., 44:4 (2003), 686–694  mathnet  crossref  mathscinet  zmath  isi  elib
    35. A. E. Mironov, “Ierarkhiya uravnenii Veselova–Novikova i integriruemye deformatsii minimalnykh lagranzhevykh torov v $\mathbb CP^2$”, Sib. elektron. matem. izv., 1 (2004), 38–46  mathnet  mathscinet  zmath
    36. I. A. Taimanov, “Two-dimensional Dirac operator and the theory of surfaces”, Russian Math. Surveys, 61:1 (2006), 79–159  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    37. I. A. Taimanov, S. P. Tsarev, “Two-dimensional Schrödinger operators with fast decaying potential and multidimensional $L_2$-kernel”, Russian Math. Surveys, 62:3 (2007), 631–633  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    38. I. A. Taimanov, S. P. Tsarev, “Two-dimensional rational solitons and their blowup via the Moutard transformation”, Theoret. and Math. Phys., 157:2 (2008), 1525–1541  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    39. P. G. Grinevich, A. E. Mironov, S. P. Novikov, “2D-Schrödinger Operator, (2+1) evolution systems and new reductions, 2D-Burgers hierarchy and inverse problem data”, Russian Math. Surveys, 65:3 (2010), 580–582  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    40. P. G. Grinevich, A. E. Mironov, S. P. Novikov, “Zero level of a purely magnetic two-dimensional nonrelativistic Pauli operator for spin-$1/2$ particles”, Theoret. and Math. Phys., 164:3 (2010), 1110–1127  mathnet  crossref  crossref  adsnasa  isi
    41. V. G. Dubrovskii, A. V. Topovsky, M. Yu. Basalaev, “New exact solutions with functional parameters of the Nizhnik–Veselov–Novikov equation with constant asymptotic values at infinity”, Theoret. and Math. Phys., 165:2 (2010), 1470–1489  mathnet  crossref  crossref  isi
    42. V. G. Marikhin, “On a two-dimensional Schrödinger equation with a magnetic field with an additional quadratic integral of motion”, JETP Letters, 94:3 (2011), 243–247  mathnet  crossref  isi
    43. I. A. Taimanov, “Singular spectral curves in finite-gap integration”, Russian Math. Surveys, 66:1 (2011), 107–144  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    44. V. G. Dubrovsky, A. V. Topovsky, M. Yu. Basalaev, “New exact solutions of two-dimensional integrable equations using the $\bar\partial$-dressing method”, Theoret. and Math. Phys., 167:3 (2011), 725–739  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    45. D. A. Berdinskii, I. P. Rybnikov, “On orthogonal curvilinear coordinate systems in constant curvature spaces”, Siberian Math. J., 52:3 (2011), 394–401  mathnet  crossref  mathscinet  isi
    46. A. O. Smirnov, “Solution of a nonlinear Schrödinger equation in the form of two-phase freak waves”, Theoret. and Math. Phys., 173:1 (2012), 1403–1416  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    47. Ñ. Bohle, I. A. Taimanov, “Spectral Curves for Cauchy–Riemann Operators on Punctured Elliptic Curves”, Funct. Anal. Appl., 47:4 (2013), 319–322  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    48. A. O. Smirnov, “Periodic Two-Phase “Rogue Waves””, Math. Notes, 94:6 (2013), 897–907  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    49. P. G. Grinevich, S. P. Novikov, “Discrete $SL_n$-connections and self-adjoint difference operators on two-dimensional manifolds”, Russian Math. Surveys, 68:5 (2013), 861–887  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    50. V. G. Marikhin, “Quasi-Stäckel systems and two-dimensional Schrödinger equations in an electromagnetic field”, Theoret. and Math. Phys., 177:1 (2013), 1352–1360  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    51. B. O. Vasilevskiǐ, “The Green's function of a five-point discretization of a two-dimensional finite-gap Schrödinger operator: The case of four singular points on the spectral curve”, Siberian Math. J., 54:6 (2013), 994–1004  mathnet  crossref  mathscinet  isi
    52. B. T. Saparbaeva, “Two-Dimensional Finite-Gap Schrödinger Operators with Elliptic Coefficients”, Math. Notes, 747–749  mathnet  crossref  crossref  mathscinet  elib
    53. A. V. Smilga, “Vacuum structure in 3D supersymmetric gauge theories”, Phys. Usp., 57:2 (2014), 155–166  mathnet  crossref  crossref  adsnasa  isi  elib  elib
    54. B. O. Vasilevskii, “The Green Function of the Discrete Finite-Gap One-Energy Two-Dimensional Schrödinger Operator on the Quad Graph”, Math. Notes, 98:1 (2015), 38–52  mathnet  crossref  crossref  mathscinet  isi  elib
    55. I. A. Taimanov, “The Moutard Transformation of Two-Dimensional Dirac Operators and Möbius Geometry”, Math. Notes, 97:1 (2015), 124–135  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    56. B. O. Vasilevskii, “A Sufficient Nonsingularity Condition for a Discrete Finite-Gap One-Energy Two-Dimensional Schrödinger Operator on the Quad-Graph”, Funct. Anal. Appl., 49:3 (2015), 210–213  mathnet  crossref  crossref  isi  elib
    57. P. G. Grinevich, A. E. Mironov, S. P. Novikov, “On the non-relativistic two-dimensional purely magnetic supersymmetric Pauli operator”, Russian Math. Surveys, 70:2 (2015), 299–329  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    58. R. G. Novikov, “An iterative approach to non-overdetermined inverse scattering at fixed energy”, Sb. Math., 206:1 (2015), 120–134  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    59. R. M. Matuev, I. A. Taimanov, “The Moutard Transformation of Two-Dimensional Dirac Operators and the Conformal Geometry of Surfaces in Four-Dimensional Space”, Math. Notes, 100:6 (2016), 835–846  mathnet  crossref  crossref  mathscinet  isi  elib
    60. B. T. Saparbayeva, “On the Schrödinger operator connected with a family of Hamiltonian-minimal Lagrangian surfaces in $\mathbb CP^2$”, Siberian Math. J., 57:6 (2016), 1077–1081  mathnet  crossref  crossref  isi  elib
    61. P. G. Grinevich, S. P. Novikov, “Singular solitons and spectral meromorphy”, Russian Math. Surveys, 72:6 (2017), 1083–1107  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    62. R. G. Novikov, I. A. Taimanov, “Darboux–Moutard transformations and Poincaré–Steklov operators”, Proc. Steklov Inst. Math., 302 (2018), 315–324  mathnet  crossref  crossref  isi  elib
    63. A. V. Ilina, I. M. Krichever, N. A. Nekrasov, “Dvumernye periodicheskie operatory Shredingera, integriruemye na «sobstvennom» urovne energii”, Funkts. analiz i ego pril., 53:1 (2019), 31–48  mathnet  crossref  elib
  • Number of views:
    This page:114
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020